# SDR CA001106007

- Difficulty date: October 20, 2000
- Submitted: November 14, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,385 hours, 6,364 cycles
- Engine: Allsn 250C20B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Mount
- Part number: 206030446001F
- Condition: Failed
- Location: T/R Gearbox
- Component: Forging & Plate
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK RADIATING ACROSS REAR PORT SIDE ATTACHMENT HOLE FOR THE TAIL ROTOR GEARBOX STUDS.  (X)
